Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for redness on skin with black patches

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Sat, 9 Aug 2014 in Skin Hair and Nails
Question: Dear sir , am XXXX from XXXXXXX
I am using metacortil - lite since 7months, now my skin became red with black patches, now my condition is horrible I want to suicide...kindly plz suggest me anything for fast recovery...plz
doctor
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
stop using the cream straight away

Detailed Answer:
Hi XXXXXXX
Thanks for writing to us.
You seem to be using a triple combination pigmentation reducing cream which contains a steroid. Such creams if used for long, may lead to side effects of steroid.
Stop the use of this cream straight away. Start vitamin c 500 mg twice in a day( tablet celin). Use a good moisturiser like hymos twice in a day. Apply a good sunscreen in morning( suncote/rivela/shadowz).
Also upload a pic of your face so that I can let you know about further management. You may do the same by clicking on upload report/image icon which is on right side of query page.
The condition is treatable so do not bring any negative thoughts in your mind.
Take care

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kalpana Pathak 10 minutes later
Thank u madam...my lips also turned black plz suggest something for that?
And plz suggest me for complexion also
My skin became very dark I think these are all bcoz of that stupid cream
Am sending u my pic
Plz don't publish my pic mam

Thank u mam
doctor
Answered by Dr. Kalpana Pathak 23 hours later
Brief Answer:
details below

Detailed Answer:
Hi XXXXXXX
Apologies for the delay in responding back.
I have seen the attached pic. The pic is not very clear to appreciate your skin condition.
However you should follow these steps to regain your skin texture and improve skin tone
Stop your triple combination cream.
Start vitamin c supplement 500 mg twice daily
Use a mild cleanser like cetaphil twice in a day
Apply a good moisturiser like elovera lotion or hymos
Use a sunscreen in morning like suncote/rivela/shadowz
Use a calamine lotion like calosoft or dermadew caloe lotion two to three times in a day. This would counteract the redness.

Once your skin improves, then continue your sunscreen and apply mild pigmentation reducing cream like kojic acid vitamin c based cream( kojiglow/kojivit) twice in a day. Continue the same till skin improves.

Hope this would help you out.
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kalpana Pathak 13 hours later
Thank you so much mam
But you didn't suggest me anything for the darkness of my lips mam
doctor
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
details below

Detailed Answer:
Hi XXXXXXX
For your lips, you may use kojic acid based cream twice in a day( kojivit/kojiglow). Use a good quality lip balm with sun protection factor( blistex dct/neutrogena/lip talk lip balm/sunkroma lip balm) as and when required. Avoid licking your lips. Also avoid wearing lipsticks till your lip color improves.
You may also consult a doctor for chemical peel sessions to improve the lip color.
Hope this helped.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Suicide

doctor1 MD

I overdosed I had taken norco and amitriptyline 300 mg. My prescription in the er they gave me narcan and I had serious reaction, even though I hadn't taken a lot of norco? What happened? The er md said they didn't believe me. I just don't...

doctor1 MD

Hi doctor , my son is engaged to a girl since past 3 years , I got him engaged to a girl which he liked first and insisted on that alliance , now just before marriage , he broke up with that girl saying I don’t feel for her and in the meanwhile he...

doctor1 MD

Good evening Dr, I had sent you a question regarding my generalized anxiety disorder trouble on same portal around 24 days ago, where you helped me with your valuable feedback. Just to refresh, I am taking medicines since April 2016 with the...

doctor1 MD

my husband took chantix for a substantial amount of time. His personality totally changed. He used to be a great guy. He became hostile, aggressive, depressed, thoughts of suicide. His migraine headaches came back. He stopped taking chantix, That was about 3 to 4 months ago. He is starting to do better. Will all these side effects ever go away totally?

doctor1 MD

My brother took a drug called Flagyl for a stomach infection. Midway through the treatment with this drug he became suicidal and killed himself. Please give me all the information you have about Flagyl and depression or suicidal ideation. Thank you. Susan

doctor1 MD

I am under mental health disorder and chronic renal failure, I am severely depressed and I am currently in a hospital being treated like a prisoner and being treated unfairly by nurses on the unit I am, I have gotten so depressed and stressed out so many times that I have been thinking about commiting suicide. what is the best way to prevent myself from comitting suicide and lowering my depression?

doctor1 MD

my son was discharged from hospital last night, he was admitted because he tried to commit suicide with an overdose of co-codamol, Ibuprofen and hayfever tablets. He still feels sick, but the hospital didn't give any advice on how long this sickness will last, and also, how long he should take off work?